# SDR CALA2023030300607

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 89,995 hours, 10,831 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: Panel 149bl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ONE SCREW MISSING ON FAIRING PANEL 149BL.REPORTED BY JCAB. FOUND PANEL NO DAMAGE.INSTALLED SCREW,CONDITION OK FOR SERVICE.
